MathSciNet Relay Station
MathSciNet bibliographic data
MR311733 (47 #295) 17B65 (46C99)
Vasilescu, F.-H. On Lie's theorem in operator algebras. Trans. Amer. Math. Soc. 172 (1972), 365–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement